# SDR UPS07449418

- Difficulty date: February 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E NOSE BEAM WEB ATT ANGLE AT ILES 1117 FOUND CRACKED.  CRACK LENGTH .375 INCH.  LEFT WING L/E NOSE BEAM WEB ATT ANGLE AT ILES 1117 REPAIRED AS PER SRM 57-20-03 FIG 7.
